Can Klonopid or lexapro take away the libdo?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Klonopid Kid
New Member


Date Joined Jul 2008
Total Posts : 1
   Posted 7/28/2008 10:09 AM (GMT -7)   
I've been taking Klonopid .5 mlg and Lexapro 10 mlg for about 2 years of my life now. I'm noticing my lack of interest in sex yeah . I can even watch some adult cinema and it's not raising the flag pole as fast as it used to.
 
Could it be one the drugs? I've wanted to ween myself off Klonopid for sometime, just don't know how. 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/28/2008 10:18 AM (GMT -7)   

My guess would be Lexapro is your culprit.  You may want to look up side effects of Lexapro but I am pretty sure decreased libido will be one of the side effects.

I am not a professional................just my 2 cents worth.

Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


faithfully4you
Veteran Member


Date Joined Jan 2007
Total Posts : 870
   Posted 8/11/2008 7:47 AM (GMT -7)   
I think most anti-ds cause lack of libido!  Unfortunately!  I try to enjoy the person when we are having fun and making memories, that sometimes helps the mindset when you are intimate.  Unfortunately, these meds are what allows you to enjoy life, without them well you could have great sex but worse depression.
 
I WILL TAKE THE MEDS OVER SEX,   DID I JUST SAY THAT, LOL!!
" Treat me like an angel and I'll show you heaven."
french_horn_quee
 
TERESA


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/11/2008 6:08 PM (GMT -7)   

Yes you just said that.............. smhair    smhair    smhair   lol

Love the new smilies.

Kitt


hyde123
Regular Member


Date Joined Aug 2007
Total Posts : 35
   Posted 8/13/2008 10:00 AM (GMT -7)   
Hi there,
I have a very good friend who is on Lexapro at the moment (20mg a day) and has spoken with me about the side effects of this drug. He has been on them for about 4 months now and is still experiencing a low libido and erectile dysfunction. I believe it is a very common complaint about Lexapro. I was on 150mg Effexor XR for a long time and very rarely was interested in sex...which did not make things easy as I had a partner at the time. It was actually one of the reasons that we broke up.

If its becoming a real problem, you might want to talk to your doctor and he may be able to recommend something else. Sometimes it does come down to what is more important in your life.

Take care
Kate
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:29 AM (GMT -7)
There are a total of 2,732,493 posts in 301,027 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
281 Guest(s), 7 Registered Member(s) are currently online.  Details
John_TX, Carioke65, Huddie, poohcheez, franko63, trumpet123, afiya4health


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer